A circular order on edge-coloured trees and RNA m-diagrams

Marsh, RJ and Schroll, S (2013) A circular order on edge-coloured trees and RNA m-diagrams. Advances in Applied Mathematics, 54 (1). 11 - 26. ISSN 0196-8858

Abstract

Metadata

Authors/Creators:
  • Marsh, RJ
  • Schroll, S
Copyright, Publisher and Additional Information: (c) 2013, Elsevier. NOTICE: this is the author’s version of a work that was accepted for publication in Advances in Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Advances in Applied Mathematics, 54, 1, 2013, 10.1016/j.aam.2013.09.009
Keywords: Tree; Edge-coloured; Labelled triangulation; Fuss–Catalan number; Enumeration; Tree of relations; RNA secondary structure; Polygon; m-Angulation; Induction; Interval exchange transformation; RNA m-diagram
Dates:
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Jun 2014 11:39
Last Modified: 22 Apr 2015 21:04
Published Version: http://dx.doi.org/10.1016/j.aam.2013.09.009
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.aam.2013.09.009

Share / Export

Statistics